# SDR SIMA20141224005

- Difficulty date: December 24, 2014
- Submitted: January 16, 2015
- Operation: Air carrier
- Aircraft: N681AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500824
- Aircraft time: 27,710 hours, 22,948 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BAGGAGE DOOR SILL IS CORRODED.  R & R BAGGAGE DOOR SILL IAW SRM 51-40-02.  RESTORED SURFACE FINISH TO SILL IAW CPM 51-21-05, CPM 51-21-06 & ETN-EM-51-091.
